On asymptotic behavior as $t\to0$ and $T$-product for hypoelliptic systems
Doklady Akademii Nauk, Tome 226 (1976) no. 5, pp. 1018-1020
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_226_5_a7,
author = {I. A. Shishmarev},
title = {On asymptotic behavior as $t\to0$ and $T$-product for hypoelliptic systems},
journal = {Doklady Akademii Nauk},
pages = {1018--1020},
year = {1976},
volume = {226},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_226_5_a7/}
}
I. A. Shishmarev. On asymptotic behavior as $t\to0$ and $T$-product for hypoelliptic systems. Doklady Akademii Nauk, Tome 226 (1976) no. 5, pp. 1018-1020. http://geodesic.mathdoc.fr/item/DAN_1976_226_5_a7/